# SDR SWAA2016110809483

- Difficulty date: November 5, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 46,965 hours, 27,207 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX760850
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF A SYSTEM HYDRAULICS INFLIGHT WITH BOTH HYDRAULIC LOW PRESSURE LIGHTS AND FLT CONTROL A LOW PRESSURE LIGHT.   R & R THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM.
